# SDR DXTA2023101898250

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 8,432 hours, 6,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005689
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: AT 43,000 ABOUT HOUR INTO FLIGHT CABIN EMERLIGHTING FLICKERING. LOOK AT VIDEO ATTACHMENT.  REMOVED AND REPLACED #1 EMERGENCY BATTERY.  REMOVED AD REPLACED #2 EMERGENCY BATTERY.  PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW AMM 33-52-01 AND FIM 33-50-00-810-802-A.
